# SDR FDEA201703150881

- Difficulty date: March 15, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,912 hours, 16,324 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M99P09
- Part serial: EMDD9266
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT FL 200, THE NR 2 ENGINE ROLLED BACK SUDDENLY.  WARNING LIGHTS BUT NO HORNS.  STARTED A DESCENT,  TURNED OFF AUTO THROTTLES AND SELECTED CONTINOUS  RELIGHT AFTER CHECKING N1 AND N2.   THE ENGINE  RESPONDED, ELECTED TO LEAVE IT AT IDLE UNTIL THE THRUST REVERSERS.  DECLARED  EMERGENCY. SET UP FOR 20 FLAP LANDING AND RAN THE  APPROPRIATE PARTS OF THE SINGLE ENGINE OPERATION  CHECKLIST. VERY SMOOTH LANDING JUST BELOW MAX  LANDING GROSS WEIGHT. FADEC ALERT ON ENGINE 2  DURING TAXI IN. REPLACED NR 2 ENG EEC PER MM 73-21-01-04. BITE TEST AND GROUND RUN GOOD. PERFORMED 5 MIN IDLE AND 5 MIN POWER RUN AT CRUISE POWER PER JRH. NO DEFECTS NOTED.
